| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal) was explanted from the left eye due to poor quality of vision despite a best-corrected distance vision of 20/20.Additionally, the physician described the lens appearance as "hazy".A new lal was implanted as a replacement.No additional information has been provided.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).